Results 1 to 10 of 10
  1. #1
    TengaBlack is offline New Member
    Join Date
    May 2014
    Posts
    2

    Done with my weight loss(overdosed T3 and Clenbuterol), is my body screwed up?

    Hi, I'm a 26yo male, 6'67.

    I was severely obese at 250lb , started going on diet and fitness gym around 6months ago.
    My weight went down to 220lb in 4months and 2months ago, My fitness trainer recommended me his "supplement" for weight loss and I purchased 3kind of substance from him.
    It was unlabeled, but I followed his recommended dosage for 8weeks and I've lost 45lb, sitting at 175lb now. He was the guy who supported my weight lost throughout the past 6months so I had 100% trust on him. I had severe side effects like headache, Muscle cramp, fatigue,feeling super hot but He told me that's normal and I shouldn't be worrid about anything.
    I am very happy with the weight I've lost, but my parents and friends told me I might be taking some sort of illegal substance and should go to the hospital. So, I asked that guy what exactly was those substances and after a long conversation, He told me it was Clenbuterol , T3 and Stanozolol

    Throughout the past 8weeks, I've been taking 100mcg of clenbuterol,100mcg T3 and 50mcg stanozolol everyday. I did some research online and realized that I overdosed clenbuterol and T3 pretty badly. I know it's my fault for being an idiot, but now I'm really worried about my body systems.
    What am I supposed to do? Should I go to hospital ? Is my body going to be screwed for my entire life? I don't feel any of the side effects now. Totally fine, but I'm really scared of what might been going on in my body.

    I'm not sure about my bf% but it should be all fats because I had no experience with any sort of exercise or weight training before I Started my diet.
    Last edited by TengaBlack; 01-08-2016 at 09:03 AM.

  2. #2
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,093
    Hang in there, Tenga. There will be members chiming in shortly to let you know what blood tests are recommended, if any.

    In my honest, non-professional, opinion, I would say you're going to be just fine. The doses you took are relatively high, especially for a first-time user, but I wouldn't classify it as 'over-dosing'. The compound you listed that bothers me the most is the Stanozolol . This is an anabolic steroid , which would require a PCT (post cycle therapy ) to bring your natural test levels back to normal.

    I'm not an expert on blood work when it comes to this matter, but others will be by shortly. In the meantime, read through the stickies in this forum to educate yourself on what you should/should not do.

  3. #3
    bullshark99 is offline Member
    Join Date
    Nov 2011
    Posts
    980
    First^^^^^ I would agree, you should be just fine. I wont preach to you about how stupid it was/is to put something in your body when you don't even know what it is but use that as one of life's learning exeriences and LEARN from it.

    I would second the primary concern that being of Winstrol . All though I wouldn't lose sleep that you damaged your liver or kidneys but there is a real possibility that you injured your entire axis. Basically what you did unknowingly was to do a whinny cycle without Tes as a base. Again, I know you didn't realize this but that would be one of the very first things this forum would advise AGAINST, as it potentially could shut you down permanently. Now, realistically I doubt it, more than likely you will recover.
    In the interim, I would look into PCT and then get a hormonel blood testing done in about 6-8 weeks just for piece of mind.....

  4. #4
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Get a full hormone panel for males... Private md labs .com(one word) it'll list everything they will test for... But you'll want to test your CBC, CMP, Thyroid(free T3/& free T4), Lipids, PSA, E2 sensitive, TT/FT(Total test & free test), LH/FSH(<---add these two hormones to the test) - this should paint a good picture for you(internally)

  5. #5
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    You didn't overdose. But you do need to do PCT for the stanzolol to recover your test production.

  6. #6
    XxAndreaxX is offline Senior Member
    Join Date
    Mar 2011
    Location
    spain
    Posts
    1,295
    Its ok, you will survive, although 50g a day stanozolol is freakin expensive. Hope you love the results. Like some other said, go and get some clomid from local pharmacy, you should get it without prescription, at least here in europe and take 50-25mg ed for 4 weeks atleast

  7. #7
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Quote Originally Posted by XxAndreaxX View Post
    Its ok, you will survive, although 50g a day stanozolol is freakin expensive. Hope you love the results. Like some other said, go and get some clomid from local pharmacy, you should get it without prescription, at least here in europe and take 50-25mg ed for 4 weeks atleast
    He obviously meant 50 mg.

  8. #8
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,093
    Quote Originally Posted by Bonaparte View Post
    He obviously meant 50 mg.
    Hahaha! We hope!

  9. #9
    TengaBlack is offline New Member
    Join Date
    May 2014
    Posts
    2
    Thanks for all the reply, I'm going to do a hormone test , look for clomid around my area. Hopefully, the result will be good.
    haha yea, I meant 50mg not 50g.
    Last edited by TengaBlack; 01-09-2016 at 12:22 AM.

  10. #10
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    There's no point in doing a hormone test, since we know you're suppressed and the SERM will treat that.
    Don't worry about Clomid. Get Nolva (tamoxifen ) and take 20 mg daily for 6 weeks. Then get your hormones checked 6 weeks after your finish the Nolva. I'm sure your trainer can get that for you if you can't find it elsewhere.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •